The drug itself , not the disorder . Is there a cancer treatment in actemra? One of my previous infusions had chemo in it and caused hair loss .
Does Actemra cause hair loss ?
Question posted by kizzie4041 on 13 July 2016
Last updated on 27 February 2020 by Marilyn5865
In September of last year, I started biweekly injections of Actemra and have been giving myself weekly injections for about 3 months for GCA along with Medrol. My hair has thinned for sure but it also has gotten quite curly. So far that is my only obvious side effect, so I am grateful. I have a history of diverticulitis so this treatment was held off until there was no other option, but it has been effective.
Actemar (Tocilizumab) is a biologic drug used to treat rheumatoid arthritis (RA) in adults. It works by blocking a pathway to stop inflammation from harming the joints.
Biologic drugs are genetically engineered medicines that are used to suppress the immune system in autoimmune disease.
Hair loss is not a reported side effect of Actemra.
rheumatoid arthritis, cancer, actemra, disorder, treatment, chemotherapy, infusion, drug, hair
- Actemra uses and safety info
- Actemra information for Healthcare Professionals (includes dosage details)
- Side effects of Actemra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.